MAUDE Adverse Event Report: NOBEL BIOCARE USA, LLC ESTHETIC ABUTMENT CC RP 1.5MM; ENDOSSEOUS DENTAL IMPLANT ABUTMENT.

NOBEL BIOCARE USA, LLC ESTHETIC ABUTMENT CC RP 1.5MM; ENDOSSEOUS DENTAL IMPLANT ABUTMENT.
Model Number 36669
Medical Device Problem Codes Incomplete or Missing Packaging (2312); Component Misassembled (4004)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Nobel biocare was verbally informed by the customer on the (b)(6) 2019 that ordered material #(b)(4) (esthetic abutment cc rp 1.5mm) batch #13075989 contained an incorrect screw.Nobel biocare received the returned product on the august 19, 2019.No further information is available at this moment.
 
Additional Manufacturer Narrative
Internal reference number: (b)(4).Manufacturer narrative: the returned product was received opened but not used.The state in which the product was returned prevented verification of the material number indicated on the complaint file.The information provided by the customer was used to process this complaint.Visual inspection showed a virtually unscathed abutment and screw.The returned screw appeared to be narrower than the screw that should have been supplied with this abutment, material 37892 (clinical screw conical connection rp/wp).The screw head appeared to be straight, rather than angled inward at the top.The returned screw did not have a black coating.The size, shape, and color of the returned screw indicated that it was material 37891 (clinical screw conical connection np).The returned screw was compared with the technical drawings 34201, and 37826.The length, and diameter correspond with the technical drawing 37826, material 37891.Trend analysis indicated 1 similar complaints with the same material and batch combination, internal reference number 202336304.A device history check found no anomalies from the production process and retain samples conformed.Detectability of the wrong screw is noticeable as the screw will not tighten when placed due to the narrow platform.The customer will not accidentally place the wrong screw.Should the customer not have a replacement screw at the time of loading, the most likely outcome would be a delay in loading the abutment onto the implant which would not result in patient injury.Corrected data: additional data included in this submission include: patient identifier: none, (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer informed nobel biocare that product material number 36669 (esthetic abutment cc rp 4.5mm), batch number 13075989, was packaged with an incorrect screw.The customer returned the product, which was received by the manufacturer on (b)(6), 2019.

Brand Name
ESTHETIC ABUTMENT CC RP 1.5MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT ABUTMENT.
Manufacturer (Section D)
NOBEL BIOCARE USA, LLC
22715 savi ranch parkway
yorba linda CA 92887 7149
MDR Report Key8921446
Report Number2027971-2019-00746
Device Sequence Number1904107
Product Code NHA
UDI-Device Identifier07332747032598
UDI-Public(01)07332747032598(10)13075989
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K071370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36669
Device Catalogue Number36669
Device Lot Number13075989
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1